Saturday, January 5, 2008

Did anyone have this problem?

I started birth control pills about 3 weeks ago. I went to the doctor on Wednesday and she told me to stop taking them (my last one was Tuesday evening) and that I should bleed in a few days and then I should start the injections on Saturday (today).

Well, AF has not arrived. I called the doctor yesterday and told her that AF had not arrived yet and asked if I should still start the injections on Saturday even if I haven't bled yet. She said yes.

so, I haven't started bleeding but will start the injections tonight. I guess the question is, does it matter that I haven't had even a light period? Has anyone had this situation?

Please advise.

Thanks,

Egged

3 comments:

Hekateris said...

I'm afraid I don't recall whether or not I bled between stopping BCPs and starting the Lupron...I think not, though. I really have to drag my paperwork down here at ome point.

Well, this was extremely unhelpful!

Jennifer said...

I don't have the answer you want to hear...yes, I had a light period after bcp's on all 3 of my cycles (I was on bcp's for 2-3 weeks each time). I had flow for about 2 days and spotting for 2 more days each time.

HOWEVER, I have heard of girls not getting AF before starting stims. If you're clinic isn't worried about it, you shouldn't be either. As long as your e2 is at the appropriate level to start, you're fine!

Egged Out said...

Thanks to both of you - that was helpful.